# SDR SWAA2022041210936

- Difficulty date: December 12, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N3839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT;FWD; CORNER THRESHOLD IS CRACKED. / AFT CARGO PIT FWD CORNER SCUFF PLATE NEW PLATE VERIFIED IAW AIPC D638A001-SWA-0102; SWA 53-13-00-05; NEW PLATE DRILLED AND LOCTAED IAW SRM 51-40-05-0G-0. P/N 7530659 ATAG: WN7785
